Research ArticleOpen accessEvery word in the titleEnhanced Channel Estimation and Performance Analysis Using H-Infinity Filter for MIMO-Orthogonal Frequency Division Multiplexing SystemsJoseph Gladwin Sekar, Salivahanan SankarappanJournal of Computer Science, Vol. 11, Issue 2 · 29 Jan 2015 · 6,823 accessesView PDFCite
20 results for “H-Infinity”
Set a search alertResearch ArticleOpen accessEvery word in the titleQuantum Stem Cell in the Infinity Loop: A New Concept for Our Understanding of the Normal State and CancerKambiz AfrasiabiOnLine Journal of Biological Sciences, Vol. 10, Issue 2 · 17 Mar 2010 · 8,964 accessesView PDFCite
Research ArticleOpen accessIn the abstractEvaluation of Ten Cucumber (Cucumis sativus L.) Hybrids Under Greenhouse Conditions in the Aral Sea Region of KazakhstanIbadulla Aigalievich Tautenov, Gulsym Zykriyaevna Sauytbayeva, Rakhym Iskendirovich Kudiyarov et al.OnLine Journal of Biological Sciences, Vol. 26, Issue 2 · 6 Jul 2026 · 1,083 accessesView PDFCite
Research ArticleOpen accessIn the abstractElliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityHanadi Zahed, Laila A. AlnaserJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 8 Feb 2021 · 7,112 accessesView PDFCite
Research ArticleOpen accessIn the abstractPositive Solutions for Some Weighted Elliptic ProblemsHanadi ZahedJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Jul 2020 · 6,115 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Test on the Multivariate Behrens–Fisher Problem in High–Dimensional Data by Block Covariance EstimationParanut Sukcharoen, Samruam ChongcharoenJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Apr 2019 · 7,369 accessesView PDFCite
Research ArticleOpen accessIn the abstractHydrogen is a Friend, or an Enemy, of the Environment?Relly Victoria Virgil Petrescu, Raffaella Aversa, Taher M. Abu-Lebdeh et al.Energy Research Journal, Vol. 9, Issue 1 · 6 Feb 2019 · 7,029 accessesView PDFCite
Research ArticleOpen accessIn the abstractRisks Ratios of Shrinkage Estimators for the Multivariate Normal MeanAbdenour Hamdaoui, Nadia MezouarJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Apr 2017 · 7,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractNonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic TermsRamadan Sabra, Saleem Shafiq Al-AshhabJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 18 Nov 2015 · 6,762 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Enlargement of Robust Region of Chaotic Tent Map for the Use in Key Based Substitution-Box (S-Box)Muhammad Asif Khan, Varun JeotiJournal of Computer Science, Vol. 11, Issue 3 · 19 Apr 2015 · 6,934 accessesView PDFCite